THE CAUCHY PROBLEM FOR THE HYPERBOLIC DIFFERENTIAL EQUATION OF THE THIRD ORDER


Cite item

Abstract

In the article the Cauchy problem for the third order hyperbolic differential equation with nonmultiple characteristics is considered on the plane of two independent variables. The differential equation has tree nonmultiple characteristics and this equation is strongly hyperbolic equation. The regular solution of the Cauchy problem for the hyperbolic differential equation of the third order with the nonmultiple characteristics is constructed in an explicit form, the solution is obtained by the method of general solutions. The solution of the Cauchy problem enables describing the propagation of initial displacement, initial velocity and initial acceleration.

About the authors

J. O. Yakovleva

Samara State Technical
Universuty

Author for correspondence.
Email: morenov@ssau.ru

References

  1. Korzyuk V.I., Cheb E.S., Le Thi Thu. Reshenie smeshannoi zadachi dlia bivolnovogo uravneniia metodom kharakteristik . Tr. Inta matem. , 2010, no. 2(18), pp. 36–54. Available at: http://mi.mathnet.ru/timb16 .
  2. Petrovskiy I.G. Izbrannye trudy. Sistemy uravnenii s chastnymi proizvodnymi. Algebraicheskaia geometriia . M.: Nauka, 1986, 500 p. .
  3. Andreev A.A., Yakovleva Ju.O. Zadacha Koshi dlia sistemy uravnenii giperbolicheskogo tipa chetvertogo poriadka obshchego vida s nekratnymi kharakteristikami . Vestnik Samarskogo gosudarstvennogo tekhnicheskogo universiteta. Seriia fiz. mat. nauki , 2014, Vol. 37, no. 4, pp. 7–15. DOI: https://doi.org/10.14498/vsgtu1349 .
  4. Andreev A.A., Yakovleva Ju.O. Zadacha Koshi dlia sistemy differentsial’nykh uravnenii giperbolicheskogo tipa poriadka n s nekratnymi kharakteristikami . Vestnik Samarskogo gosudarstvennogo tekhnicheskogo universiteta. Seriia fiz.-mat. nauki , 2017, Vol. 21, no. 4, pp. 752–759. DOI: https://doi.org/10.14498/vsgtu1577 .
  5. Yakovleva Ju.O. . Vestnik Samarskogo gosudarstvennogo tekhnicheskogo universiteta. Seriia fiz.-mat. nauki , 2012, Vol. 26, no. 1, pp. 247–250. DOI: https://doi.org/10.14498/vsgtu1028 .
  6. Tikhonov A.N., Samarskii A.A. Uravneniia matematicheskoi fiziki . M.: Izd-vo Nauka, 1972, 735 p. .

Copyright (c) 2019 Ю. О. Яковлева

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies